# SDR DALA2015030101929

- Difficulty date: February 28, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT 12 AND 22, STA XH=27.7 AT RT HORIZONTAL STABILIZER.  REMOVED CORROSION.  NR 22 FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR BUSHING AND REWORKED IAW ETI-90-15-004, REV O AND ERA 532546-14, REV O.
